Alert archive / West Virginia / Tornado Warnings in 2024
Tornado Warning 16, NWS Charleston, WV
NWS Charleston, WV issued this tornado warning at May 26, 2024, 4:00 PM EDT for Cabell County, Mason County, Putnam County, West Virginia; Lawrence County, Ohio. It was in force for 30 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 4:00 PM EDT (20:00 UTC)
- Expired
- May 26, 2024, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lawrence County, OH, Cabell County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 34 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:03 PM EDT | TSTM WND DMG | 3 Ene Barboursville, WV | Several reports of trees down on power lines. Time is estimated by radar. |
| May 26, 4:15 PM EDT | TSTM WND DMG | Milton, WV | Tree down on power lines. Time is estimated by radar. |
| May 26, 4:20 PM EDT | TSTM WND DMG | 6 Nne Pea Ridge, WV | Tree down with power lines. |
| May 26, 4:23 PM EDT | TORNADO | 1 Wnw Winfield, WV | A brief EF0 tornado occurred behind Winfield Elementary School causing mostly tree damage but also damaging one home. |
| May 26, 4:25 PM EDT | TSTM WND DMG | 1 Nnw Winfield, WV | Corrects previous tstm wnd dmg report from 1 NNW Winfield. Tree down due to high wind. |
| May 26, 4:25 PM EDT | TSTM WND DMG | 1 Se Poca, WV | Corrects previous tstm wnd dmg report from 1 SE Poca. Tree down over roadway. |
| May 26, 4:28 PM EDT | TSTM WND DMG | 1 Nw Winfield, WV | Tree down. |
| May 26, 4:31 PM EDT | TSTM WND DMG | 1 W Winfield, WV | Several trees and power lines blown down in the Winfield area, including Bills Creek Road and State Route 34. Time estimated by radar. |
| May 26, 4:36 PM EDT | TSTM WND DMG | 1 Se Poca, WV | Tree down over roadway. |
| May 26, 4:40 PM EDT | TSTM WND DMG | 2 Wsw Winfield, WV | Corrects previous tstm wnd dmg report from 2 WSW Winfield. TREE DOWN BLOCKING BOTH LANES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
746
WFUS51 KRLX 262000
TORRLX
OHC087-WVC011-053-079-262030-
/O.NEW.KRLX.TO.W.0016.240526T2000Z-240526T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
400 PM EDT Sun May 26 2024
The National Weather Service in Charleston West Virginia has issued a
* Tornado Warning for...
Southeastern Lawrence County in southeastern Ohio...
Southern Mason County in western West Virginia...
Northeastern Cabell County in central West Virginia...
Northwestern Putnam County in western West Virginia...
* Until 430 PM EDT.
* At 400 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Ona, or 8 miles east of Proctorville, moving east
at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hurricane, Milton, and Culloden around 405 PM EDT.
Eleanor, Buffalo, and Teays Valley around 410 PM EDT.
Winfield around 415 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Bancroft, Pea Ridge, Fraziers Bottom, and Athalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3864 8190 3845 8178 3844 8181 3838 8235
3851 8238
TIME...MOT...LOC 2000Z 259DEG 37KT 3847 8223
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
112 follow-up statements
412
WWUS51 KRLX 262016 RRA
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
416 PM EDT Sun May 26 2024
OHC087-262026-
/O.CAN.KRLX.TO.W.0016.000000T0000Z-240526T2030Z/
Lawrence OH-
416 PM EDT Sun May 26 2024
...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and western West Virginia.
&&
LAT...LON 3864 8190 3845 8178 3844 8181 3844 8209
3852 8212
TIME...MOT...LOC 2016Z 259DEG 37KT 3850 8202
$$
WVC011-053-079-262030-
/O.CON.KRLX.TO.W.0016.000000T0000Z-240526T2030Z/
Mason WV-Cabell WV-Putnam WV-
416 PM EDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR SOUTHERN
MASON...EAST CENTRAL CABELL AND NORTHWESTERN PUTNAM COUNTIES...
At 416 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hurricane, or 7 miles west of Winfield, moving east
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Winfield, Hurricane, Eleanor, Buffalo, Poca, and Teays Valley
around 420 PM EDT.
Nitro around 425 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Bancroft and Fraziers Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3864 8190 3845 8178 3844 8181 3844 8209
3852 8212
TIME...MOT...LOC 2016Z 259DEG 37KT 3850 8202
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
11581
WWUS51 KRLX 262028
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
428 PM EDT Sun May 26 2024
WVC011-053-079-262037-
/O.EXP.KRLX.TO.W.0016.000000T0000Z-240526T2030Z/
Mason WV-Cabell WV-Putnam WV-
428 PM EDT Sun May 26 2024
...THE TORNADO WARNING FOR SOUTHERN MASON...EAST CENTRAL CABELL AND
NORTHWESTERN PUTNAM COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and western West Virginia.
&&
LAT...LON 3864 8190 3845 8178 3844 8181 3844 8209
3852 8212
TIME...MOT...LOC 2027Z 259DEG 37KT 3852 8189
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at May 26, 2:51 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 26, 2:51 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 251 PM EDT Sun May 26 2024 .SYNOPSIS... Showers and storms through Memorial Day weekend in response to a cold front. Damaging wind gusts, hail, and locally heavy downpours will be possible. Remaining unsettled Tuesday and Wednesday. && .NEAR TERM /THROUGH MONDAY/... As of 250 PM Sunday... Key Points: * Bowing line of thunderstorms arriving soon to the western flank of the forecast area this afternoon. * Strong to severe thunderstorms possible with potential for damaging wind gusts, large hail, and brief spin up tornadoes. * Heavy downpours associated with convection may produce localized flash flooding. What was a beautiful and quiet morning around the Central Appalachians has quickly grown active as we await a bowing convective segment encroaching on eastern Kentucky and Ohio and the time of writing. This line of storms has had history of producing very strong winds on the upwards of 60+ mph gusts throughout the morning and early afternoon upstream in the Tennessee Valley, with a few spin up tornadoes noted by neighboring offices currently facing the southern end of this system. A Severe Thunderstorm Watch is already in place for the vast majority of the forecast area this afternoon as we monitor storms dashing across the region. Mesoanalysis depicts storms have outran the favorable sheared environment that was present earlier today in western and central Kentucky, denoting more of a wind threat now, but still would not rule out quick QLCS tornadoes that become embedded in the descending notch. Warm and muggy conditions here in our forecast area will aid in sustaining storms as they travel into West Virginia and perhaps up into the northeastern mountains. In addition to the potential for winds, hail, and tornadoes, there will be the increasing concern for heavy downpours as convection ventures overhead. With PWATs projected to rise to around 1.5-1.8 inches today and tall, skinny CAPE profiles denoted by forecast soundings, it is certainly not out of the question to observe rainfall rates on the upwards of 1-2 inches per hour. This would impede on recovering ground conditions from antecedent rain and lead to flash flooding concerns. Convective trends this afternoon and evening will be the catalyst for how overnight activity will fare. Hi-res guidance for this afternoon suggests a secondary line of showers and storms forming upstream that will maintain active weather for the overnight period. This could become primarily outflow driven and take a southward trajectory away from the Ohio River Valley tonight, but held onto likely POPs once again crossing the CWA overnight into early Monday morning. However, this first line of convection could overwork our environment and impose less of a severe threat late tonight. Regardless, rain and flooding concerns stretch into the overnight hours, especially in the event of training. Unsettled weather triumphs into Memorial Day as a low pressure system and its attendant cold front drift further eastward. While a break in activity seems plausible during the morning hours Monday, isolated to possibly scattered showers and storms return to the forecast once more for the afternoon and evening. Temperatures will be a few degrees cooler on Monday, but dew points remain well into the 60s, leading to another muggy day across the area. The cold front will continue eastward progress through the region at the conclusion of the near term period. As of 248 AM Sunday... Key Points: * Hot and humid today. * Enhanced risk for severe storms NE Kentucky through tonight. * Slight risk for severe storms rest of the area, except NE mountains through tonight. * Slight risk for excessive rainfall over the southern two thirds of the area through tonight. Widespread river valley dense fog will gradually dissipate early this morning. Frontal boundary, oriented west to east across our north, lifts north as a warm front this morning, leaving the area under a warm sector of an approaching cold front. Winds increase from the southwest, bringing strong moisture advection with boundary layer theta-e values exceeding 340K by this afternoon. A mid level shortwave crosses the area this afternoon, providing upper forcing to enhance convection. Local bufkit soundings show a tall/skinny CAPE signature with dry air at the mid levels by this afternoon. Guidance suggests deep layered shear will limited over most parts of the area, except far west across NE KY where values of 50 to 60 knots are anticipated. These ingredients will allow for strong to severe updrafts /downdrafts, the strongest; farther west where the best dynamics will be present. With PWATs increasing from 1.3 to 1.7 inches by this evening, very heavy downpours are likely, some capable to produce flash flooding. Hi-res CAMs suggest a strong line of convection arriving to the Tri-state area (OH/KY/WV) around 3 PM spreading east as some elements weaken. A second batch of convection is forecasted right behind it, but it seems to weaken as well as the reach NE KY and portions of the Mid Ohio valley. However, strong to severe storms may be able to survive and spread east further into WV with the passing of another upper level shortwave around midnight as convective parameters become more active, with deep layered shear increasing to 55 knots, PWATs around 1.7 inches and CAPE about 1200 J/Kg. SPC maintains an enhanced risk for severe thunderstorms over NE KY, a slight risk roughly across the rest of the area, except for the northern mountains through tonight. Therefore, expecting scattered to possibly numerous severe storms around the Tri- State area this afternoon and evening, with damaging gusty wind, large hail, and the possibility of tornadoes being the main threats. WPC has a slight risk for excessive rainfall across the southern two thirds of the area, and a marginal risk across the northern third. This translates to the possibility of very heavy rain and associated flash flooding. Despite clouds and convection expected, highs will manage to reach the mid to upper 80s across the lowlands, ranging into the lower 70s across the higher elevations of our northeast mountains. Lows tonight will generally be in the 60s. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 1137 AM Sunday... Showers and a few isolated thunderstorms will remain possible Tuesday and Wednesday with shortwave energy flowing around the base of a 500-mb trough. Areas with the best chance at seeing showers will be in northern parts of the area and in the mountains. Severe weather is not anticipated at this time. For both Tuesday and Wednesday, temperatures will be a bit lower than recent days with highs only in the 70s in the lowlands and the upper 60s to 70s in the mountains. Wednesday night might even feel chilly to some with temperatures dropping into the 40s and lower 50s for lows. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 1137 AM Sunday... The long term forecast period looks largely dry with high pressure building into the region from the west. Temperatures will remain comfortably cool Thursday and Friday with highs in the 70s for most. The summer-like warmth will return next weekend as high pressure slides east and southerly flow returns. There is a slight chance of showers or thunderstorms Saturday with 500-mb shortwave energy approaching from the west, but confidence is low at this time. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... As of 1234 PM Sunday... Approaching line of showers and thunderstorms will reach our western terminals around or just shortly after the 18Z TAF issuance, then follow a northeasterly trajectory through the forecast area. This trend continues into tonight, with all airfields having a high potential to see a strong to possibly severe thunderstorm pass overhead or near the site. Any storm that does become severe could yield damaging wind gusts, large hail, and a quick spin up tornado. A secondary line of convection scrapes the area late tonight into the overnight hours. Additional lightning is possible overnight, with focus gradually becoming more on the heavy downpours associated with this renewed precipitation. Ceilings will also lower in the process for the Ohio River Valley and up the mountains for Monday morning. While gradually improving on Monday along the higher terrain, MVFR cigs will fester over southeast Ohio as a frontal boundary is tucked in close quarters to our airspace. That front is progged to pass through the region late Monday evening into Tuesday morning. Additional convection is possible during the second half of the day Monday. Winds begin out of the southwest today, but could grow breezy to gusty in response to convection. Low level jet snakes through the area late tonight, and could promote a few instances of LLWS around HTS or CRW. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: Timing of thunderstorms and weather restrictions may vary from forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06 EDT 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H M H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H M H H H H H H AFTER 18Z MONDAY... IFR possible at times in showers and storms through the first half of the week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MEK/JMC NEAR TERM...MEK SHORT TERM...JMC LONG TERM...JMC AVIATION...MEK
Hazardous weather outlook, May 26, 3:57 PM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 357 PM EDT Sun May 26 2024 KYZ101>103-105-OHZ066-067-075-083>087-WVZ005>008-272000- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Jackson OH- Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV- 357 PM EDT Sun May 26 2024 ...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Localized flash flooding is possible within showers and thunderstorms this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated severe storms and localized flash flooding may occur on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ076-VAZ003-004-WVZ009-010-015>019-024>029-033-034-515>520-272000- Washington-Dickenson-Buchanan-Wood-Pleasants-Kanawha-Roane-Wirt- Calhoun-Ritchie-Mingo-Logan-Boone-Clay-Braxton-Gilmer-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- 357 PM EDT Sun May 26 2024 ...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, southwest Virginia, and portions of central, northern, southeast and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Localized flash flooding is possible within showers and thunderstorms this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated severe storms and localized flash flooding may occur on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ011-020-030-521-522-272000- Tyler-Doddridge-Lewis-Northwest Webster-Southeast Webster- 357 PM EDT Sun May 26 2024 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Localized flash flooding is possible within showers and thunderstorms this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated severe storms and localized flash flooding may occur on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ013-014-272000- Lincoln-Putnam- 357 PM EDT Sun May 26 2024 ...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Localized flash flooding is possible within showers and thunderstorms this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated severe storms and localized flash flooding may occur on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ031-032-039-040-523>526-272000- Harrison-Taylor-Upshur-Barbour-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 357 PM EDT Sun May 26 2024 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central, northeast and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Localized flash flooding is possible within showers and thunderstorms this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered severe storms and localized flash flooding may occur on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:55 PM EDT | Special Weather Statement | RLX | Tyler | 20 min |
| May 25, 11:15 PM EDT | Special Weather Statement | RLX | Barbour, Taylor | 30 min |
| May 25, 11:35 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 7 hr |
| May 26, 3:28 AM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Lewis | 3 hr |
| May 26, 2:00 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 75 min |
| May 26, 3:13 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 77 min |
| May 26, 3:19 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 71 min |
| May 26, 3:25 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 80 min |
| May 26, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 56 min |
| May 26, 3:45 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Putnam | 45 min |
| May 26, 3:56 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 49 min |
| May 26, 3:58 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Lincoln, Mason, Putnam | 47 min |
| May 26, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan, Raleigh, Wyoming | 53 min |
| May 26, 4:32 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Jackson, Kanawha, Roane, Wirt, Wood | 58 min |
| May 26, 4:36 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Raleigh, Roane and 1 more | 54 min |
| May 26, 4:48 PM EDT | Special Weather Statement | RLX | Putnam | 27 min |
| May 26, 5:21 PM EDT | Special Weather Statement | RLX | Calhoun, Pleasants, Ritchie, Roane, Wirt, Wood | 24 min |
| May 26, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Raleigh, Roane and 1 more | 36 min |
| May 26, 5:45 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Nicholas, Pocahontas and 1 more | 45 min |
| May 26, 6:08 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Harrison, Lewis, Randolph, Upshur and 1 more | 52 min |
| May 26, 6:22 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 38 min |
| May 26, 6:25 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 50 min |
| May 26, 6:39 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Pocahontas, Randolph, Taylor and 1 more | 51 min |
| May 25, 9:17 PM EDT | Special Weather Statement | RLX | Athens | 28 min |
| May 26, 10:33 AM EDT | Areal Flood Warning | RLX | Washington | 3 hr |
| May 26, 2:54 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 81 min |
| May 26, 4:19 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 41 min |
Nearby
Tornado Warnings in West Virginia, 2024Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.